Research ArticleOpen accessEvery word in the titleSolving the Traveling Salesman Problem Using New Operators in Genetic AlgorithmsNaef Taher Al Rahedi, Jalal AtoumAmerican Journal of Applied Sciences, Vol. 6, Issue 8 · 31 Aug 2009 · 7,584 accessesView PDFCite
109 articles for “4×4 Operators”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessEvery word in the titleWeyl’s Theorem for Algebraically Class A(s, t) OperatorsD. Senthilkumar, D. KiruthikaJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 13 Feb 2012 · 6,992 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleWeyl's Type Theorems for Quasi-Class A OperatorsM.H.M. Rashid, M.S.M. Noorani, A.S. SaariJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 7,221 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order γ ∈ (0, 1]Marko KostićJournal of Mathematics and Statistics, Vol. 13, Issue 3 · 26 Jul 2017 · 6,787 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAutomatic Boundary Detection of Wall Motion in Two-dimensional Echocardiography ImagesFaten Abed Ali Dawood, Rahmita Wirza Rahmat, Mohd Zamrin Dimon et al.Journal of Computer Science, Vol. 7, Issue 8 · 15 Jul 2011 · 8,188 accessesView PDFCite
Research ArticleOpen accessIn the keywordsModeling Method of a Low-Pass Filter Based on Microstrip T-Lines with Cut-Off Frequency 10 GHz by the Extraction of its Wave-Scattering Parameters from its Causal Bond Graph ModelHichem Taghouti, Abdelkader MamiAmerican Journal of Engineering and Applied Sciences, Vol. 3, Issue 4 · 4 Nov 2010 · 8,262 accessesView PDFCite
Research ArticleOpen accessIn the keywordsFractional Calculus for Certain Integral Operator Involving Logarithmic CoefficientsAabed Mohammed, Maslina Darus, Daniel BreazJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Sep 2009 · 7,181 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn a Class of Nonhomogeneous Fields in Hilbert SpaceRaéd HatamlehJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,682 accessesView PDFCite
Research ArticleOpen accessIn the keywordsAn Algebraic Approach to the Harmonic Oscillator Plus an Inverse Square Potential in Three DimensionsShi-Hai Dong, M. Lozada-CassouAmerican Journal of Applied Sciences, Vol. 2, Issue 1 · 31 Jan 2005 · 7,279 accessesView PDFCite
Research ArticleOpen accessIn the keywordsLinks between Dynamic Physical Systems and Operator Theory Issues Concerning Energy Balances and StabilityM. D.L. SenAmerican Journal of Applied Sciences, Vol. 1, Issue 3 · 30 Sep 2004 · 6,826 accessesView PDFCite